# SDR SWAA2023090689359

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE AT STA: 500A+2; 500A+6; 500A+10; & 500B+18; WL 156; RBL 24.5< FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2<REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0G AND DWG 143A7500 ID:0071 REV:-;[14] REMOVED DAMAGE AT STA 500A+2 0.006 (OUT OF LIMIT) STA 500A+6 0.008 (OUT OF LIMIT) STA 500A+10 0.010 (OUT OF LIMIT) STA 500B+18 0.007 (OUT OF LIMIT)  ORIGINAL MATERIAL THICKNESS : 0.040; THE DEEPEST DAMAGE : 0.010 (AT STA 500A+10); REMAINING THICKNESS : 0.030. ALL DAMAGE EXCEED 10% OF ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 FABRICATED NEW FLOOR TO SIDEWALL SUPPORT MATERIAL USING BAC1496-444#7075T662 .040 LOT#:1509343-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A7501 ID:0114 REV:-  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02  APPLIED BMS 10-11 TYPE 2 ENAMEL COATING (WHITE PAINT) IAW SOPM 20-41-02  REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0G AND DWG 143A7500 ID:0071 REV:-;[
